How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Bhumika Your Own Question
Dr Bhumika
Dr Bhumika, Allergy specialist
Category: Dermatology
Satisfied Customers: 3197
Experience:  6 years of experience as a family physician, general practioner; MD -Chest Diseases; Allergy, Asthma
Type Your Dermatology Question Here...
Dr Bhumika is online now
A new question is answered every 9 seconds

I get an awful rash every time I am sick. Wether it is a sinus

This answer was rated:

I get an awful rash every time I am sick. Wether it is a sinus infection or mastitis or just having a c-section. It starts with a fever and then a red rash all over my body. By the second day it it picks one part of my body to blister up and form blister and almost like acne. I went to the dermetoligst and had a bippsy and it came back as impetigo. I don't understand why it happens every single time and why no one else gets the rash if impetigo is contagious? I have had this happen 4 times in the last year but it has been going on for 6 years now.

Have you taken any oral antibiotics for this?
Customer: replied 7 years ago.

Sometimes yes sometimes no depending on what I was sick from. This time I had a sinus infection and my doctor prescribed Levoquin but the rash was there before I had ever taken any antibiotic. I had used Musinex D and Ibuprofen but the rash started before use of those also. I got the same rash back in April when I had a stomach virus and didn't see a doctor. The only thing I took then was imodium. The time before that I had a c-section in January and was on the pain killers and Ibuprofen.


If the biopsy has shown that this is impetigo - it is more or less confirmatory.

You would need a course of antibiotic medication for some time to get rid of this - it could be that you are a carrier of the bacteria - that is the reason you get it every time you are unwell.

You require oral antibiotics, such as erythromycin, dicloxacillin or flucloxacillin.

Let me know if you need any other information.

Please click ACCEPT so that i get paid for my work. A bonus would be appreciated.

Dr Bhumika and 2 other Dermatology Specialists are ready to help you

Related Dermatology Questions